# SDR JJBA20220503015

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,487 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR DOUBLER AT FWD BULKHEAD TO BE REMOVED FOR REPAIR MAPPING. DOUBLER AT FWD BULKHEAD REMOVED FOR INVESTIGATION. CIRCULAR DOUBLER AT FWD BULKHEAD REPLACED WITH MADE REPAIR PART, LOCALLY FABRICATED.
